# SDR CALA2022032300758

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 63,733 hours, 11,512 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Part number: 00036430368
- Condition: None
- Location: P5 Pilot Overhea
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FLIGHT DECK CREW DEBRIEF: THE FLIGHT CREW STATED AT THE APPROXIMATE SAME SPOKE WITH TOMC AND WE WILL START THE AMM TASK 05-51-56-940-8 ACCOMPLISHED INITIAL INSPECTION OF FLT DECK AS PER AMM TIME THEY SWITHCED ON THE RUNWAY TURNOFF, BEACONS AND NAV LIGHTS 01-C1. 05-51-56-940-801-C1 STEP 1. C (1). NO DEFECTS NOTED. AS PER TOMC ON HE SAW A PUFF OF SMOKE COME FROM THE AREA OF THE SWITCHES. NEED TO CONTINUE AT STEP 1 C (2). THIS WAS ALSO FOLLOWED BY AN ELECTRICAL BURNING SMELL. INSPECTED M10056 ON THE P5 PILOT OVERHEAD PANEL. FOUND MELTED TERMINAL POST ON THE S2 RIGHT RWY TURN OFF LIGHT SWITCH. R&R S2 SWITCH PER WDM 33-42-21. OPS CHECK GOOD. ADD EMP:U353871 REF ABOVE UPDATE FOR ID OF THE SOURCE OF THE SMOKE. PER AMM 05-51-56 B(6.A) & SUB TASK 05-51-56-200-001-C4 NO FURTHER MX REQ''D AT THIS TIME.
